# SDR DHL9770104C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2761 · Drag Control Actuator
- Part: Act Fitting
- Part number: 65216226
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 12 SPOILER AND ACTUATOR SUPPORT OUTBOARD UPPER LUG WAS FOUND CRACKED AT HOLES.  REPLACED NR 12 SPOILER ACTUATOR SUPPORT CASTING PER M/M 27-61-81, N/R2039.
